# SDR NSVA200300014

- Difficulty date: February 26, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N240CJ
- Make and model: Beech 1900D
- Aircraft serial: UE40
- Aircraft time: 15,572 hours, 23,281 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA: Passenger door sticking. MX lubricated exterior release switch on door with LPS Type 1.
